Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Mark Freidlin
Title: Functional integration and partial differential equations
Additional book information: Annals of Mathematics Studies, vol. 109, Princeton University Press, Princeton, 1985, ix + 545 pp., $60.00 cloth, $19.95 paper. ISBN 0-691-8354-1.

References [Enhancements On Off] (What's this?)

  • 1. Wendell H. Fleming, A stochastic control approach to some large deviations problems, Recent mathematical methods in dynamic programming (Rome, 1984) Lecture Notes in Math., vol. 1119, Springer, Berlin, 1985, pp. 52–66. MR 790689,
  • 2. M. I. Freidlin and A. D. Wentzell, Random perturbations of dynamical systems, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 260, Springer-Verlag, New York, 1984. Translated from the Russian by Joseph Szücs. MR 722136
  • 3. A. Friedman, Stochastic differential equations and applications (2 vols.), Academic Press, New York, 1976. MR 494491
  • 4. R. Z. Has′minskiĭ, Stochastic stability of differential equations, Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, vol. 7, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980. Translated from the Russian by D. Louvish. MR 600653
  • 5. Pei Hsu, Probabilistic approach to the Neumann problem, Comm. Pure Appl. Math. 38 (1985), no. 4, 445–472. MR 792399,
  • 6. Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, 2nd ed., North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. MR 1011252
  • 7. P.-L. Lions and A.-S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1984), no. 4, 511–537. MR 745330,

Review Information:

Reviewer: Martin Day
Journal: Bull. Amer. Math. Soc. 17 (1987), 346-351
American Mathematical Society